# SDR NWAA081456310

- Difficulty date: March 31, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 77,708 hours, 9,487 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1265 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK FOUND CRACK IN FRAME WEB AT BS 1265 S26L.  REPAIRED PER EA 63-212256 SECTION I.  REPETITIVE INSPECTIONS TO BE ACCOMPLISHED AT 2000 CYCLE INTERVALS PER SECTION II UNTIL SECTION III PERMANENT REPAIR IS ACCOMPLISHED.
